GP gave me Hay fever Sinus and Antibiotic Tablets but Im pregnant
Patient : Good day
Im currently 15 weeks pregnant.I have a terrible sinus that causes discomfort on my pregnancy. I went to c GP my usual abt sinus. He gave me the Antibiotic and Hay fever Sinus tablets.
When I spoke to My Gynae tat I have a sinus what to take he said that I should take anything its not safe for the baby. I am now worried that I took those Antibiotics and Hay fever Sinus tablets but I have stoped taking them Im afraid of the damage they could do to my child.
Is my baby safe now? what could go wrong since i took those tablets. Please advise me.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.